Sign Up Today!
Thinking about your redness and looking at it all the time are not going to help. I can't wait to get off this stuff!! I found out that a small of amount of aquaphor rubbed into my hands onto a dry face tends to moisturize not only well, but decrease blemishing.
I try to use no BP to avoid any further irritation on my face and some cetaphil face wash daily. Or sign in with your Acne. In the meantime I wouldn't use a cleanser or any other topicals on your face. However on tane I had bad flushes every day and everything seemed to be a trigger My acne which was moderate, but never close to cystic practically cleared only leaving along the typical side effects of lots of dry skin and peeling lips.
Like you said, the redness and flushing is slowly going away. I thought it was rosasia, but its just a side effect from all the dryness just stay hydrated and away from the sun. Posted 26 February at I'm not sure why your dermatologist told you that redness goes away 2 weeks after Accutane.
I use aveeno products they do not irritate my skin at all. My last appointment with the derm was the month before i finished Accutane. What does remain is overall redness on the cheeks which on my pale complexion tends to stand out.
Question for anyone who took Accutane as a teenager or child? How long does it take for the tane to fully get out of my system?
Join Our Newsletter
In fact, it is kinda embarassing. What Bug Just Bit You? Posts are automatically archived after 6 months.
I never used aloe but who knows it might help sooth your skin. Just take it easy and don't care what anyone thinks. Red face on accutane?
You think the medication im using counters the effects of accutane? It has been a good month and a half off the tane and the red blemishes are slowly fading.